Complutense University Library

Fuzzy partitions of unity.


Lupianez, Francisco Gallego (2004) Fuzzy partitions of unity. Matematicki Vesnik, 56 . pp. 13-15. ISSN 0025-5165

[img] PDF
Restringido a Repository staff only hasta 2020.


Official URL:


In General Topology, there exist useful theorems on the existence of partitions of unity for paracompact regular spaces (and also for normal spaces). In this paper, we define the notion of fuzzy partition of unity and we obtain some results about this concept.

Item Type:Article
Uncontrolled Keywords:Fuzzy topology; Partition of unity; r-paracompact and S-paracompact fuzzy topological spaces; Weak inducement; Normality.
Subjects:Sciences > Mathematics > Topology
ID Code:16230

B. Hutton and I. L. Reilly, Separation axioms in fuzzy topological spaces, Fuzzy Sets Syst. 3 (1980), 93–104.

Liu Y.-M. and Luo M.-K., Fuzzy Topology, World Scientific Publ., Singapore, 1997.

Luo M.-K., Paracompactness in fuzzy topological spaces, J. Math. Anal. Appl. 130 (1988), 55–77.

H. W. Martin, Weakly induced fuzzy topological spaces, J. Math. Anal. Appl. 78 (1980), 634–639.

E.Michael, A note on paracompact spaces, Proc. Amer. Math. Soc. 4 (1953), 831–838.

PengY.-W., Topological structure of a fuzzy function space – The pointwise convergent topology and compact open topology, Kexue Tongbao 29 (1984), 289–292.

Pu P.-M. and Liu Y.-M., Fuzzy topology I: Neighborhood structure of a fuzzy point and Moore-Smith convergence, J. Math. Anal. Appl. 76 (1980), 571–599.

Deposited On:10 Sep 2012 10:59
Last Modified:07 Feb 2014 09:25

Repository Staff Only: item control page